# SDR DALA2021092105655

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,356 hours, 7,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 CHECK DOOR 3R DOOR PRESS FAP MSG. CORRECTIVE ACTION: REPLACED DIAPHRAGM IN DOOR ASSIST BOTTLE PER A330 AMM 52-20. (7795785)
